On ℵ0‐categorical weakly circularly minimal structures

Mathematical Logic Quarterly 52 (6):555-574 (2006)
  Copy   BIBTEX


We continue exploring analogues of o-minimality and weak o-minimality for circularly ordered sets. The main result is a description of ℵ0-categorical 1-transitive non-primitive weakly circularly minimal structures of convexity rank 1 up to binarity



    Upload a copy of this work     Papers currently archived: 74,594

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles


Added to PP

19 (#583,037)

6 months
1 (#418,924)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

No citations found.

Add more citations

References found in this work

Weakly o-Minimal Structures and Some of Their Properties.B. Sh Kulpeshov - 1998 - Journal of Symbolic Logic 63 (4):1511-1528.

Add more references